# SDR AALA201711099021

- Difficulty date: November 8, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 53,719 hours, 20,193 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Seal
- Part number: D5211144720000
- Condition: Leaking
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AT 19,000 FT, CABIN PRESSURE WENT ABOVE 10,000 FT. EMERGENCY DECLARED.  REPLACED THE FORWARD CARGO DOOR SEAL,  ACCOMPLISHED PRESSURIZATION CHECK IAW AMM. OPS CHECKED NORMAL.  AIRCRAFT GROUNDED.
